Title: Spacelike two-surfaces in static multiply warped product spacetimes
Authors: Haesen, Stefan # ×
Issue Date: Mar-2008
Publisher: Państwowe Wydawn. Naukowe
Series Title: Acta Physica Polonica B vol:39 issue:3 pages:569-585
Abstract: After a brief summary of the geometry of static multiply warped product spacetimes, inequalities are given relating the Gaussian curvature of spacelike two-surfaces in these spacetimes with some principal sectional curvatures of the embedding space. Extremal and geodesic surfaces are respectively characterized if equality holds in an appropriate inequality.
ISSN: 0587-4254
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science